Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Loose stools, often bright or orange in color, occasionally blackish hard stools. Reason?

I have been having lower bowel discomfort for some time now, Been passing a lot of loose or liquid stools (as well as solid) -loose stool is always bright yellow or orange (often VERY oily, sometimes accompanied with a jelly) -hard stool is often dark in colour, though I am not sure it is a black, so bleeding is not my main concern I have not eaten anything different than usual as of late, help?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  718
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Abdominal discomfort with alternate lose & hard stools with mucus suggest intestinal infection,mostly amebic /mixed/ bacterial infection.
- a light diet with plenty of fluids(with salt &sugar)many a times cures the problem.If not,
- Please get your stools checked, to pin point the causative organism.
- specific drugs( according to the causative organism) like Metranidazole,antibiotic like Norfloxacin, antispsmodic drugs to control the pain will cure.
Please consult a doctor for specific prescription.
Answered: Fri, 3 Jan 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor